Each Caplet Contains: 500 mg Acetaminophen, pain reliever; 2 mg chlorpheniramine maleate, antihistamine; 5 mg phenylephrine HCl, nasal decongestant. Strong, fast relief! Relieves sinus headache; pain; pressure; congestion; runny nose; sneezing; itchy, watery eyes.
Directions: Do not take more than directed (see overdose warning). Adults and Children 12 Years and Older: Take 2 caplets every 4 to 6 hours as needed. Swallow whole - do not crush, chew, or dissolve. Do not take more than 8 caplets in 24 hours. Children Under 12 Years: Do not use this adult product in children under 12 years of age; this will provide more than the recommended dose (overdose) and may cause liver damage. Store at room temperature. Avoid excessive heat and humidity. Retain carton for complete product information. Ingredients: Active Ingredients (in Each Caplet): Acetaminophen (500 mg); Chlorpheniramine Maleate (2 mg); Phenylephrine HCl (5 mg). Inactive Ingredients: Croscarmellose Sodium, Crospovidone, D&C Yellow 10, FD&C Yellow 6, Hypromellose, Magnesium Stearate, Microcrystalline Cellulose, Povidone, Pregelatinized Starch, Propylene Glycol, Silicon Dioxide, Stearic Acid, Titanium Dioxide, Triacetin.